# SDR CALA2025011300087

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278520301
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CORROSION AT R/H WEB Y-1732 AT FR20 O/B OF R/H FLOOR BEAM Y-1584 I/B OF R-1 DOOR FRAME.  REMOVED AND REPLACED RH WEB Y-1732 AR FR20 IAW A320 SRM 51-42-11 PAGE 18-21.
